# SDR 2007UALA01590

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 70,449 hours, 8,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FLOOR STRUCTURE FRAMES AT STA 480 LBL 45.5 AND STA 480 LBL 24.75 ARE BENT AND HAVE PULLED FASTENERS AFT OF STA 480 WEB.  [SUP 06-01-07]  MAJOR REPAIR ACCOMPLISHED: REMOVED CLIPS AT BOTH WEBS. MFG'D NEW CLIPS AND WEBS AND BEGAN DRILLING AT BOTH LOCATIONS. INSTALLED MFG'D CLIPS AND WEBS WHILE REPAIRING RAILS.
